Skalenabhängigkeit von Invasionsperkolationsmodellen


Schlather, Martin ; Huwe, Bernd


Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Mitteilungen der Deutschen Bodenkundlichen Gesellschaft
Volume: 96
Issue number: 1
Page range: 117-118
Place of publication: Oldenburg
Publishing house: DGB
ISSN: 0343-107X, 0343-1071
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 310 Statistics
500 Science

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schlather, Martin ; Huwe, Bernd (2001) Skalenabhängigkeit von Invasionsperkolationsmodellen. Mitteilungen der Deutschen Bodenkundlichen Gesellschaft Oldenburg 96 1 117-118 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item